# SDR ASOA2013020702982

- Difficulty date: January 19, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 17,612 hours, 16,500 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 991,440 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD IS CRACKED AT LINTEL ATTACH POINT AREA IS MARKED.  REPAIRED IAW REO 601R-53-61-1230 AND GREO 601R-53-61-1230, REV  R.
